# SDR UPS00833198

- Difficulty date: June 21, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA -80, RBL 26 ANGLE IS CORRODED BEYOND LIMITS OBD. OF F/O OBD SEAT TRACK     REPAIRED ANGLE IAW SRM. 53-2-0 FIG. 1B
